# SDR REXA2017041300534

- Difficulty date: April 13, 2017
- Submitted: April 24, 2017
- Operation: Air carrier
- Aircraft: N310PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15310
- Aircraft time: 7,446 hours, 5,040 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Step
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR AFT SIDE 3RD STEP FROM THE TOP LOCWER CORNER AREA IS CRACKED. REMOVED DAMAGE AND REPAIRED AREA IAW SRM TR 52-0025.
